Translator Disclaimer
March 2016 Autonomous equations of Mahler type and transcendence
Kumiko Nishioka, Seiji Nishioka
Tsukuba J. Math. 39(2): 251-257 (March 2016). DOI: 10.21099/tkbjm/1461270059

Abstract

In this paper, we study transcendence of values of Mahler functions satisfying first-order rational difference equations of Mahler type with constant coefficients.

Citation

Download Citation

Kumiko Nishioka. Seiji Nishioka. "Autonomous equations of Mahler type and transcendence." Tsukuba J. Math. 39 (2) 251 - 257, March 2016. https://doi.org/10.21099/tkbjm/1461270059

Information

Published: March 2016
First available in Project Euclid: 21 April 2016

zbMATH: 06575905
MathSciNet: MR3490487
Digital Object Identifier: 10.21099/tkbjm/1461270059

Subjects:
Primary: 11J91

Rights: Copyright © 2016 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.39 • No. 2 • March 2016
Back to Top